# SDR 97ZZZX2322

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: 900F3611805101
- Condition: Binding
- Location: Cowl
- Part time: 1,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWL LATCH STIFF AND BINDING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
